ArticleOriginal scientific text
Title
A quasi-affine transform of an unbounded operator
Authors 1
Affiliations
- Mathematics Kyushu Institute of Design, Fukuoka, 815 Japan
Abstract
Some results on quasi-affinity for bounded operators are extended to unbounded ones and normal extensions of an unbounded operator are discussed in connection with quasi-affinity.
Keywords
quasi-affine transform, subnormal operator, formally hyponormal operator
Bibliography
- G. Biriuk and E. A. Coddington, Normal extensions of unbounded formally normal operators, J. Math. Mech. 12 (1964), 617-638.
- R. G. Douglas, On the operator equations S*XT=X and related topics, Acta Sci. Math. (Szeged) 30 (1969), 19-32.
- J. Janas, On unbounded hyponormal operators, Ark. Mat. 27 (1989), 273-281.
- K. H. Jin, On unbounded subnormal operators, Bull. Korean Math. Soc. 30 (1993), 65-70.
- M. Martin and M. Putinar, Lectures on Hyponormal Operators, Oper. Theory: Adv. Appl. 39, Birkhäuser, Basel, 1989.
- G. McDonald and C. Sundberg, On the spectra of unbounded subnormal operators, Canad. J. Math. 38 (1986), 1135-1148.
- S. Ôta and K. Schmüdgen, On some classes of unbounded operators, Integral Equations Operator Theory 27 (1989), 273-281.
- C. R. Putnam, On normal operators in Hilbert space, Amer. J. Math. 73 (1951), 357-362.
- H. Radjavi and P. Rosenthal, On roots of normal operators, J. Math. Anal. Appl. 34 (1971), 653-664.
- J. G. Stampfli and B. L. Wadhwa, An asymmetric Putnam-Fuglede theorem for dominant operators, Indiana Univ. Math. J. 25 (1976), 359-365.
- J. Stochel and F. H. Szafraniec, On normal extensions of unbounded operators II, Acta Sci. Math. (Szeged) 53 (1989), 153-177.
- J. Stochel and F. H. Szafraniec, A few assorted questions about unbounded subnormal operators, Univ. Iagel. Acta Math. 28 (1991), 163-170.
- B. Sz.-Nagy and C. Foiaş, Harmonic Analysis of Operators on Hilbert Space, North-Holland, Amsterdam, 1970.
- J. Weidmann, Linear Operators in Hilbert Spaces, Springer, Berlin, 1980.